MAUDE Adverse Event Report: Arthrex, Inc. HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP; SHOULDR PROSTH, REVERSE CONFIG

Arthrex, Inc. HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 31-aug-2026, a sales representative reported via email that an ar-9503l-03 arthrex univers revers humeral insert large / 42 / +3 would not connect with the suture cup during a reverse shoulder procedure performed on (b)(6) 2026.The surgeon opened another humeral liner, which successfully mated with the suture cup.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50758592
Report Number1220246-2026-04714
Device Sequence Number9631632
Product Code PHX
UDI-Device Identifier00888867061217
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberHUMERAL INSERT L/42 +3 TO FIT IN 42 CUP
Device Catalogue NumberAR-9503L-03
Device Lot Number21.01830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown